# SDR CA001211009

- Difficulty date: November 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 37,432 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 811BR
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING WALK-AROUND OF AIRCRAFT, FORWARD CARGO DOOR AFT ACCESS PANEL FOUND BUCKLED AND PEELED BACK,  PANEL REPLACED, NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHTS.
